Wisconsin, 2015Tornadoes and Damaging Wind in Wisconsin, June 17, 2015
June 17, 2015 · NWS MPX · 3 events in 2 counties and zones
Thunderstorms developed during the afternoon of Wednesday, June 17th from the Twin Cities, south to the Iowa border. The storms near the Twin Cities drifted eastward into west central Wisconsin.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed during the afternoon of Wednesday, June 17th from the Twin Cities, south to the Iowa border. The storms near the Twin Cities drifted eastward into west central Wisconsin. Two weak tornadoes (EF-0) developed from a storm that moved across Polk and Dunn counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 17, 3:09 PM CST, 54 minutes earlier.
Area forecast discussion, Jun 17, 3:09 PM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
409 PM CDT WED JUN 17 2015
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 409 PM CDT WED JUN 17 2015
THE SEVERE WEATHER THREAT ACROSS SOUTH CENTRAL MN WILL END BY
THIS EVENING AS A SURFACE LOW PRESSURE SYSTEM IN THAT AREA MOVES
INTO SOUTHEAST MN. HOWEVER...SHOWERS AND A FEW THUNDERSTORMS WILL
CONTINUE THROUGH THE EVENING ACROSS MAINLY WEST CENTRAL WI.
CURRENT PW MEASUREMENTS ACROSS SOUTH CENTRAL MN INTO WEST CENTRAL
WI ARE AT NEAR RECORD VALUES FROM KMPX SOUNDING DATA. THIS IS
LEADING TO TROPICAL DOWNPOURS WITH RAINFALL RATES IN EXCESS OF 2
INCHES PER HOURS. VARIOUS CAMS SHOW THAT IT MAY BE HARD TO
COMPLETELY END THE SHOWERS UNTIL LATE TONIGHT FOR AREAS FROM KEAU
TO KRCX. THIS MAY LEAD TO FOG FORMATION DURING THE LATE NIGHT
HOURS AS CLOUDINESS DECREASES ALONG WITH LIGHT WINDS AND A MOIST
LOW LEVEL. AT THIS POINT...INDICATED SOME FOG FOR WEST CENTRAL WI
BUT THE EVENING SHIFT WILL HAVE TO KEEP AN EYE ON WHETHER THIS IS
ENOUGH. ALSO INDICATED SOME FOG ACROSS WEST CENTRAL MN WHERE IT
RAINED LAST NIGHT AND CLOUDS HAVE HUNG TOUGH ALL DAY. THIS AREA
WILL BE UNDER THE SURFACE RIDGE BY DAYBREAK ALONG WITH A CLEARING
SKY WHICH IS A GOOD COMBINATION FOR FOG FORMATION.
THURSDAY WILL BEGIN WITH WEAK HIGH PRESSURE CENTERED OVER WESTERN
MN. HOWEVER...A BACKDOOR COLD FRONT WILL DROP SOUTH AND PUSH
THROUGH THE FA DURING THE AFTERNOON. VARIOUS MODEL SOLUTIONS ARE
TRYING TO SHOW SOME LIGHT AND WIDELY SCATTERED SHOWERS DEVELOPING
ALONG AND BEHIND THE FRONT IN THE AFTERNOON FOR AREAS TO THE WEST
OF THE TWIN CITIES. THEREFORE...INDICATED SOME LOW CHANCE POPS.
THE NAM WAS THE MOST AGGRESSIVE WITH LIKELY POPS SPREADING IN
FROM WEST CENTRAL MN IN THE AFTERNOON. USED MIX DOWN FOR HIGHS
WITH UPPER 70S TO AROUND 80 STILL INDICATED FROM THE TWIN CITIES
ON SOUTHWARD.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 409 PM CDT WED JUN 17 2015
A SUMMER-LIKE PATTERN WILL BE WITH US THROUGH THE EXTENDED. OUR
LOCATION WITHIN OR ON THE SRN GRADIENT OF THE NORTHERN STREAM JET
WILL KEEP TEMPERATURES RIGHT AROUND THE 80 MARK WITH PLENTY OF
TROPICAL DEWPOINTS IN THE AREA. UNFORTUNATELY...OUR LOCATION WITH
RESPECT TO THE JET ALSO LEADS TO LOTS OF UNCERTAINTY IN TERMS OF
PRECIP CHANCES STARTING SATURDAY AND GOING RIGHT THROUGH THE MIDDLE
OF NEXT WEEK.
MODEL AGREEMENT WITH THE EVOLUTION OF THE LARGE SCALE UPPER-AIR
PATTERN THROUGH THE EXTENDED IS NOT ALL THAT BAD...BUT AT THE SFC
THINGS GET MUCH MORE CHAOTIC WHEN IT COMES TO FRONTAL PLACEMENT AS
THUNDERSTORM ACTIVITY ONE NIGHT WILL IMPACT WHERE FRONTAL BOUNDARIES
AND THEREFORE THUNDERSTORM ACTIVITY ENDS UP THE NEXT DAY. THE
MAIN UPPER AIR EVOLUTION WE WILL SEE THIS PERIOD IS THE MAIN
SUBTROPICAL RIDGE CURRENTLY TO THE SW OF CALIFORNIA WILL SPEND THE
NEXT WEEK SLOWLY TREKING EAST ACROSS THE SRN CONUS...EVENTUALLY
ENDING UP IN THE SOUTHEAST CONUS/WRN ATLANTIC BY THE END OF NEXT
WEEK. WE WILL BE SPENDING THE ENTIRE WEEK ON THE NORTH EDGE OF
THIS SUBTROPICAL RIDGE...A FERTILE BREEDING GROUND FOR MCC/MCS
ACTIVITY.
WE WILL START THE LONG TERM OFF ON A QUIET NOTE ON THURSDAY NIGHT AS
HIGH PRESSURE PUSHES ACROSS NRN MN. THIS WILL ALSO GIVE US A BRIEF
REPRIEVE FROM 60+ DEGREE DEWPOINTS. MAIN TIMEFRAME TO WATCH FOR
THUNDERSTORMS IS STILL FRIDAY NIGHT/SATURDAY AS A SFC TROUGH MOVES
THROUGH. WE HAVE SEEN A SLOWING WITH THIS SYSTEM...SO DID SLOW
DOWN ERN PROGRESSION OF CHANCE/LIKELY POPS FRIDAY/FRIDAY NIGHT.
MODELS SHOWS THIS BOUNDARY PUSHING INTO THE ERN MPX CWA BY
SATURDAY AFTERNOON...BUT HOW FAR IT GETS WILL BE DEPENDENT ON HOW
STORMS EVOLVE FRIDAY NIGHT. FROM THE SEVERE PERSPECTIVE...THINK
THE SPC DAY 3 SLIGHT /FRI INTO FRI NIGHT/ MAY BE A BIT OF A PUSH
FOR HOW FAR EAST THE SEVERE THREAT EXISTS AS THAT WOULD BE
DEPENDENT ON THE FASTER SOLUTIONS COMING THROUGH. SATURDAY MAY
HAVE A BETTER CHANCE AT SEVERE WEATHER AS THE BOUNDARY MAY BE
BISECTING THE AREA DURING PEAK HEATING. AT THIS POINT...GIVEN THE
REMNANTS OF BILL THAT WILL BE OVER THE OHIO VALLEY...WOULD FAVOR
THE SLOWER SOLUTIONS FOR FRIDAY NIGHT/SATURDAY AS BILL SLOWS
THINGS UP A BIT BACK OUR DIRECTION.
AFTER SATURDAY NIGHT...IT GETS TOUGH TO PICK OUT ANY DRY/WET PERIODS
GIVEN THE DEGREE OF MOISTURE WE WILL HAVE HANGING AROUND WITH
BOUNDARIES LIKELY STALLED OUT IN THE AREA. FROM THE LARGE SCALE
FORCING PERSPECTIVE...SUNDAY AND MONDAY LOOK TO OFFER US A BIT OF A
LULL WITH SHORTWAVE RIDGING MOVING THROUGH...WITH THUNDERSTORM
CHANCES INCREASING AGAIN TUESDAY/WEDNESDAY AS THE SUBTROPCIAL RIDGE
PASSES DUE SOUTH OF US...GETTING IS MORE INTO A POTENTIALLY ACTIVE
RING OF FIRE POSITION.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1223 PM CDT WED JUN 17 2015
SHRA/TSRA WILL BE ON THE INCREASE EARLY THIS AFTERNOON ACROSS EAST
CENTRAL THROUGH SOUTH CENTRAL MN AND WEST CENTRAL WI...AHEAD OF A
SURFACE LOW PRESSURE SYSTEM IN SOUTHERN MN. THE MAIN TERMINALS
AFFECTED ARE KMSP...KRNH AND KEAU. THE STRONGEST STORMS ARE
EXPECTED TO STAY SOUTH OF THESE THREE TERMINALS. THERE WILL BE A
DIMINISHING TREND TO THE SHOWERS THIS EVENING...BUT IT MAY TAKE
UNTIL LATE IN THE NIGHT TO COMPLETELY GET RID OF THEN IN WEST
CENTRAL WI. THIS OPENS THE GATE FOR FOG TONIGHT IN THE WAKE OF THE
SHOWERS FOLLOWED BY SOME CLEARING. THEREFORE...INDICATED MVFR
VSBYS FOR KRNH AND KEAU LATE IN THE NIGHT. USED TEMPO MVFR VSBYS
FOR KRWF...KSTC AND KAXN BUT FOR A DIFFERENT REASON. THESE SITES
WILL BE UNDER A SURFACE HIGH WITH LITTLE SPREAD IN THE TEMP/DEW
POINTS ALONG WITH A MOIST GROUND FROM THE RAIN LAST NIGHT. SURFACE
WINDS ARE SE TO S AHEAD OF THE SURFACE LOW AND NE-NW IN IT/S WAKE.
WINDS WILL BECOME NW AT ALL SITES LATE BY THIS EVENING WITH SPEEDS
10 KNOTS OR LESS.
KMSP...BEST CHANCE FOR TSRA IS THROUGH 20Z AS A TROUGH OF LOW
PRESSURE MOVES THROUGH. A FEW SHOWERS CAN/T BE RULED OUT AFTER 20Z
THROUGH ABOUT 00Z. S-SE WINDS NEAR 10 KTS EARLY THIS AFTERNOON
WILL BACK TO THE NE BY 20Z AND BECOME NW BY 00Z.
/OUTLOOK FOR KMSP/
FRI...MAINLY VFR WITH OCNL PERIODS OF MVFR-IFR IN SHRA/TSRA.
WINDS SE 10-15 KT.
SAT...MAINLY VFR WITH OCNL PERIODS OF MVFR-IFR IN SHRA/TSRA.
WINDS SSW 10-15 KT BECOMING NW IN AFTERNOON.
SUN...MAINLY VFR WITH A CHC OF MVFR SHRA/TSRA. N WINDS 5-10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
SHORT TERM...RAH
LONG TERM...MPG
AVIATION...RAHHazardous weather outlook, Jun 17, 10:58 AM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1158 AM CDT WED JUN 17 2015
MNZ044-045-050>053-059>063-066>070-074>078-082>085-091>093-
WIZ014>016-023>028-181700-
MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT-
DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1158 AM CDT WED JUN 17 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA THIS
AFTERNOON AND EARLY EVENING. A FEW STRONG TO SEVERE STORMS ARE
POSSIBLE SOUTH OF A NEW ULM TO RED WING LINE...WITH THE MAIN
THREATS BEING LARGE HAIL AND STRONG WINDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY AND SUNDAY AND THEN AGAIN
ON TUESDAY. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTH CENTRAL
MINNESOTA LATER THIS AFTERNOON AND EVENING.
MNZ041>043-047>049-054>058-064-065-073-181700-
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-
CHIPPEWA-KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-
1158 AM CDT WED JUN 17 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY AND SUNDAY AND THEN AGAIN
ON TUESDAY. THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 17, 1:34 PM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
234 PM CDT WED JUN 17 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 5 SW MORRISTOWN 44.17N 93.51W
06/17/2015 WASECA MN EMERGENCY MNGR
HOME HAD A COUPLE OF LARGE CEDARS KNOCKED
DOWN AND A LARGE WOODEN SWING SET BLOWN
OVER.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, Jun 17, 2:27 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
327 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG 1 N ELLENDALE 43.89N 93.30W
06/17/2015 STEELE MN 911 CALL CENTER
TREES REPORTED DOWN BY I-35 AT MILE MARKER 29.
&&
ADLSpecial weather statement, Jun 17, 3:23 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 PM CDT WED JUN 17 2015
MNZ093-172145-
FREEBORN-
423 PM CDT WED JUN 17 2015
...A STRONG THUNDERSTORM WITH TORRENTIAL RAIN AND SMALL HAIL WILL
AFFECT NORTH CENTRAL FREEBORN COUNTY...
AT 421 PM CDT...A STRONG THUNDERSTORM WAS OVER ALBERT LEA AIRPORT...
OR NEAR ALBERT LEA...MOVING EAST AT 15 MPH.
2 TO 3 INCH PER HOUR RAINRALL RATES ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKS GROVE...HOLLANDALE AND MANCHESTER.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 14 AND 19.
TORRENTIAL RAINFALL MAY CAUSE AREAS OF FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4372 9346 4378 9344 4376 9320 4367 9326
TIME...MOT...LOC 2121Z 287DEG 13KT 4373 9337
JRB
Special weather statement, Jun 17, 3:23 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 PM CDT WED JUN 17 2015
MNZ093-172145-
FREEBORN-
423 PM CDT WED JUN 17 2015
...A STRONG THUNDERSTORM WITH TORRENTIAL RAIN AND SMALL HAIL WILL
AFFECT NORTH CENTRAL FREEBORN COUNTY...
AT 421 PM CDT...A STRONG THUNDERSTORM WAS OVER ALBERT LEA AIRPORT...
OR NEAR ALBERT LEA...MOVING EAST AT 15 MPH.
2 TO 3 INCH PER HOUR RAINFALL RATES ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKS GROVE...HOLLANDALE AND MANCHESTER.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 14 AND 19.
TORRENTIAL RAINFALL MAY CAUSE AREAS OF FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4372 9346 4378 9344 4376 9320 4367 9326
TIME...MOT...LOC 2121Z 287DEG 13KT 4373 9337
JRB
Special weather statement, Jun 17, 3:50 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
450 PM CDT WED JUN 17 2015
MNZ084-085-093-172215-
WASECA-FREEBORN-STEELE-
450 PM CDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STEELE...NORTH
CENTRAL FREEBORN AND SOUTHEASTERN WASECA COUNTIES...
AT 449 PM CDT...A STRONG THUNDERSTORM WAS OVER NEW RICHLAND...OR 16
MILES NORTH OF ALBERT LEA...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND VERY HEAVY RAINFALL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW RICHLAND AND HARTLAND.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4386 9358 4393 9353 4390 9330 4376 9339
TIME...MOT...LOC 2149Z 294DEG 19KT 4388 9349
JRB
Local storm report, Jun 17, 3:57 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
457 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL CLARKS GROVE 43.76N 93.33W
06/17/2015 M1.75 INCH FREEBORN MN PUBLIC
PICTURE OF GOLF BALL SIZED HAIL RELAYED BY LOCAL MEDIA.
&&
ADLTornado, Dunn
- When
- June 17, 4:03 PM CST to 4:05 PM CST
- Where
- Dunn County, 2.17 mi ENE of Boyceville to 2.16 mi ENE of Boyceville
- Rating
- EF0
- Path length
- 0.21 mi
- Path width
- 25 yd
- Property damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 45.063, -91.989
A tornado knocked down about a dozen trees before entering a farm, where there was minor damage to eaves and soffits of the main building as well as to some outdoor furnishings. Winds were estimated at about 65 mph. The tornado was caught on video by a local storm chaser.
Thunderstorm Wind, Dunn
- When
- June 17, 4:05 PM CST
- Where
- Dunn County, 1.71 mi ENE of Boyceville to 1.94 mi ENE of Boyceville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 45.060, -91.998
Rear flank downdraft winds accompanied a brief tornado. The wind damage was just west of the tornado and took down several trees and large branches, and also produced minor damage to outbuildings.
Tornado, Polk
- When
- June 17, 4:30 PM CST to 4:31 PM CST
- Where
- Polk County, 1.78 mi SE of Little Falls to 1.86 mi SE of Little Falls
- Rating
- EF0
- Path length
- 0.1 mi
- Path width
- 25 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 45.259, -92.398
A weak tornado touched down briefly, damaging several trees, a small lightweight greenhouse that was covered in plastic, and removed a few shingles from two outbuildings. The tornado moved into a field and dissipated. Winds were estimated at about 65 mph.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Oklahoma, June 17 to 18, 20152 deaths · $5.0 million · 21 events
- Rip Current in Florida, June 17, 20151 death · 4 injured · 1 event
- Tornado and Flash Flooding in Texas, June 17, 2015$2.6 million · EF0 · 14 events
- Flash Flooding and Heavy Rain in Texas, June 17 to 18, 2015$2.1 million · 3 events
- Tornado and Hail in West Virginia, June 17, 2015$306,000 · EF1 · 4 events
- Damaging Winds and Lightning Strike in Georgia, June 17 to 18, 2015$422,000 · 65 kt wind · 21 events
- Wildfire in California, June 17 to 30, 2015$900,000 · 1 event
- Hail and Damaging Winds in South Dakota, June 17, 2015$350,000 · 1.75 in hail · 6 events
- Flooding in Illinois, June 17 to 30, 2015$172,000 · 10 events
- Hail and Damaging Winds in Virginia, June 17, 2015$69,000 · 1 in hail · 25 events
- Hail in South Dakota, June 17, 2015$100,000 · 1.75 in hail · 10 events
- Wildfire in Arizona, June 17 to 27, 2015$150,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 590205, 590207, 590204.